I am a 51 year old man in good health and as far as I know STD free. I work out 4 to 5 times a week, and am in good physical condition. In August of last year, I had a sudden dramatic change in the volume of ejaculate and force behind it. Then within a few weeks started experiencing prostate pain.
I visited my general practitioner, and he put me on an antibiotic for two weeks and fanasteride. He felt it was BPH. I did get some temporary relief after the antibiotic, but the pain soon returned and the ejaculate volumn never returned to normal.
In November, I visited a Urologist, who examined my prostate and felt that it was not BPH but prostatitus. I had a a history of prostatitus dating back to my early thirties. He put me on an antibiotic for six weeks. This eliminated all of the prostate pain, and it has not returned. However, my ejaculate is still minimal. When I orgasm, it feels as if it is trying to force its way out, but that it is being blocked. Only a small amount seems to get through. The initial part is usually watery, maybe a drop or two, and then some thicker semen does dribble out. Previously, I was a shooter with significant volume, so this is not normal for me at all. I have to believe there is a cause for this other than just natural aging, as it came on so suddenly last summer. Any ideas as to what the cause might be would be extremely helpful, as this has me frustrated and concerned.
I am 21 years old and at the age of 15 it occurred to me the same condition. Sudden reduction of sperm. When I ejaculate I feel as if the sperm is being blocked. Furthermore over sometime the time I take to ejaculate started to decrease and nowadays sometimes I ejaculate immediately.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.